# SDR SWAA2022021458994

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE BTW DEFLECTION CONTROL RIB AND SUPPORT BEAM AT RT WING (1 EA) ; 2022-11221 / [01] REPLACED ANGLE AND FASTENER LOC; TRAILING EDGE BTW DEFLECTION CONTROL RIB AND SUPPORT BEAM AT RT WING (1 EA); IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET: 8 REV:- SEE INDIVIDUAL SING OFFS BELOW.; [02] REPLACED ANGLE AND FASTENER LOC; TRAILING EDGE BTW DEFLECTION CONTROL RIB AND SUPPORT BEAM AT RT WING (1 EA); IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET: 8 REV:- SEE INDIVIDUAL SING OFFS BELOW.
